# SDR CALA2025110510908

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N27539
- Make and model: Boeing 737-9
- Aircraft serial: 64468
- Aircraft time: 10,936 hours, 3,709 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Shorted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SUPPORT UPDATE ON CHRONIC MX AND SPOILER LIGHT W/AHM LOGGING FAULT 27-01620 A COUPLE TIMES SPOILER 9 NOT FOLLOWING COMMANDED SIGNAL FROM SCE.  PERF FIM TASK 27-61-T850 DO THE WIRING CHKS FROM SCE TO 9 SPOILER PCU SHAKE HARNESS DOWN WHERE POSSIBLE ENSURE GOOD GND ON PIN 10 OF D16190 AT PCU IF ALL OK & WITH THE SPOILER CONTROL ACT & SCE PREVIOUSLY REPLACED, ALSO GO INTO OMF FAULT HISTORY 2700 FOR ANY ADDITIONAL FAULTS.  CARRIED BY ELB PERFORMED FIM27-61 TASK 850 STEP D-5.A  TO D-5.D. FOUND WIRES H6 & G6 ON CONNECTOR D15998D SHORTED TOGETHER & TO GND 40K OHMS. SHOOK CONNECTOR AT SPOILER PCU 9 & BUNDLE,  RESISTANCE VARIED WILDLY FROM 100K OHMS TO 2.2 MEGAOHMS. CHECKED ALL OTHER WIRING AND PIN 10, WIRE TO WIRE, WIRE TO GND, & WITH MEGGER, ALL OTHER WIRES CHKD GOOD. SUSPECT CONNECTOR D16190.  DISCONNECTED PINS 11 & PIN 12 FROM CONNECTOR D16190. PINS 11 & 12 ARE SHORTED TO EACH OTHER READING 3.5 M OHMS PIN 12 TO SHIELD PIGTAIL READS 1.4 M OHMS PIN 11 TO SHIELD READS 1.9 M OHMS. DISCONNECTED D423714P & CHKD PIN 29 TO PIN 30 FOR SHORT. NO SHORTS FOUND. CHECKED D423714J  PINS 29 COMPLETED SEALING CONNECTOR D423714J. CHECKED SECURITY OF CLAMPS & TIES FOR BUNDLE THAT WAS DISTURBED. PERFORMED OP CHK OF SPOILERS IAW AMM 27-61-00-730-801 & AMM 27-61-00-710-801. OP CHKD GOOD.
